# SDR CA121106003

- Difficulty date: November 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TESTING ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571, APPENDIX G FOUND UNIT DID NOT MEET TRANSMITTING SPECIFICATIONS ON 121.5 MGHZ OR 406 MGHZ FREQUENCEY. UNIT REMOVED FROM SERVICE AND WILL BE REPLACED WITH SERVICEABLE UNIT.
